MAUDE Adverse Event Report: TAEWOONG MEDICAL CO.,LTD. NITI-S ESOPHAGEAL COVERED STENT; ESOPHAGEAL STENT

TAEWOONG MEDICAL CO.,LTD. NITI-S ESOPHAGEAL COVERED STENT; ESOPHAGEAL STENT
Model Number EST2015F
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Activation Failure (3270); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Stent did not deploy/open after being unlocked and pulled back.
 
Additional Manufacturer Narrative
It was reported that the stent did not deploy.As a result of analysis of returned device, the outer sheath was detached and stent was loaded.There were no curve and kinking on the stent loaded part of the outer sheath, and deployment was tried without pressure, and very strong resistance occurred, but it was gradually deployed, resulting in deployment success.In the inner sheath, but notable kinking was not observed.Resistance can be felt due to pressure generated by patient's lesion during deployment.It can cause deployment failure if deployment is tried by force in this situation since outer sheath can be stretched and detached.However, it is hard to identify the exact root cause since it is hard to reconstruct the situation at the time of procedure.Based on the deployment success under no pressure even though the strong resistance has occurred and detached outer sheath, it is considered that delivery system was pressured due to patient's lesion during the procedure and deployment was tried in that situation.It was hard to deploy due to pressure, in which concentrated the force causing strong resistance and the outer sheath was detached in the end, resulting in deployment failure.In addition, it is supposed that strong resistance occurred under no pressure because delivery system was deformed during procedure.This complaint is assumed that it was a malfunction of the device due to the pressure of the patient's lesion, there will be continued monitoring of the same or similar customer complaints.

Brand Name
NITI-S ESOPHAGEAL COVERED STENT
Common Device Name
ESOPHAGEAL STENT
Manufacturer (Section D)
TAEWOONG MEDICAL CO.,LTD.
14, gojeong-ro
wolgot-myeon
gimpo-si, gyeonggi-do 10022
KS  10022
Manufacturer (Section G)
TAEWOONG MEDICAL CO.,LTD.
14, gojeong-ro
wolgot-myeon
gimpo-si, gyeonggi-do 10022
KS   10022
Manufacturer Contact
lee
14, gojeong-ro
wolgot-myeon
gimpo-si, gyeonggi-do 10022
MDR Report Key22503344
Report Number3003902943-2025-00016
Device Sequence Number9303755
Product Code ESW
UDI-Device Identifier08809744975597
UDI-Public08809744975597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEST2015F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown